REAL

A unified treatment of well-chainedness and connectedness properties

Pataki, Gergely and Száz, Árpád (2003) A unified treatment of well-chainedness and connectedness properties. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 19 (2). pp. 101-165. ISSN 0866-0174

[img]
Preview
Text
amapn19_10.pdf

Download (2MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2024 08:25
Last Modified: 30 Jan 2024 08:25
URI: http://real.mtak.hu/id/eprint/186663

Actions (login required)

Edit Item Edit Item